Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

30 year old having severe pain in the heels. Due to exercise?

Dear Sir, I am a male of 30 yrs old. From last two months I m felling pain in my both foot heal area. The pain is not unbearable but becomes bit more in the morning when i first step down from bed and also if I stand after sitting down somewhere for a couple of minutes. If I take a couple of steps, then the pain become less but still remains bit. I got this problem when I started walking exercise in the evening hrs. as I don t get enough time in the morning. Please help........
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
This condition is called planter fasciitis and this happens due to inflammation of the heel . I would suggest you to use good quality sports shoes. Also do hot water fomentation twice daily.I would also like to advice you to avoid walking on hard surfaces. This pain will go slowly.
Answered: Fri, 2 May 2014
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor